# SDR AALA20140403011

- Difficulty date: April 3, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 42,646 hours, 20,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT BS 236 OTBD OF LONGERON 28 RT CRACKED.  INSTALLED NEW ANGLE IAW AARD 51-0-05-1.
